Chemical Reaction

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What could be the pimple-like marks on the penis without any symptoms?

Query: Hello doctor, I have three pimple-like marks on my penis for over a month now, and it makes me worried and depressed. I only had sex with one girl in my life, and she was clean. I am afraid of genetic warts and do not even want to date if I am contagious. I went to a urologist before these appeared,...  Read Full »


Dr. Samer S J Altawil

Urologist

Answer: Hi, Welcome to icliniq.com. I have seen the photo (attachment removed to protect patient identity). These pimples are not warts. It seems to be a reaction to something you are using or applying on your penis, like shower gel or soap or anything you use daily. I think it is not related to...  Read Full »

Why did I have a seizure after drinking an energy drink?

Query: Hi doctor, Two months before, I had a grand mal seizure after drinking an energy drink. Since then, my sleep has become progressively worse. I am a nurse and worked the last three long days. However, last night I slept for one hour and I was then wide awake. I took the maximum dose of Melissa dream ...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. We are here to help you. I understand your concern. The seizure activity you had needed to be evaluated for the cause. If that was an acute symptomatic seizure following an energy drink, then you might have reacted to some of its content. Important here is to evaluate ot...  Read Full »

Why did I get tiny black dots on the body after gallbladder surgery?

Query: Hello doctor, Recently, I had acute pancreatitis, which resulted in gallbladder surgery. Two weeks post operation; I have noticed tiny black dots appearing on my body. Now it has spread, some are raised and some are flat. Should I be concerned? What are they? I have attached the picture of my stom...  Read Full »


Dr. Gaurang Gupta

Cosmetologist, Dermatologist, Hair Transplant Surgeon, Venereologist

Answer: Hello, Welcome to icliniq.com. Your photos (attachment removed to protect patient identity) are a bit blurred and these are tiny small papules. Are they itchy? There are two to three possibilities. I will mention it one by one. First is drug reaction - As you had undergone surgery, you must be taki...  Read Full »

Is drinking nail polish remover dangerous?

Query: Hello doctor, I have a question about the side effects of ingesting a small amount of nail polish remover. Here is the scenario. My girlfriend used the nail polish remover on her hands to take off her polish. Immediately after that, we were making out. So, I kind of sucked her fingers and nails. I ...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hello, Welcome to icliniq.com. This amount of ingestion of nail polish removal followed by rinsing is not going to cause any ill effects to you except, a change in taste for a few days and oral ulcerations maximum. I do not find any reason to worry. If you have any further queries please ask me. For...  Read Full »

I have a yellow spot on the gums. What could it be?

Query: Hi doctor, I have a yellow spot on the right side of the gums. I also have a pain in the back tooth. I am taking Ibuprofen and applied Bonjela. But still, I have pain in the tooth. What could it be?  Read Full »


Dr. Muzaffer Hussain Parray

Dentist

Answer: Hi, Welcome to icliniq.com. I have gone through the attachment (attachment removed to protect patient identity). It looks like a traumatic ulcer or chemical burn. The reason can be due to the tissue present between the last two teeth. It is chewed during grinding causing a traumatic ulcer. The oth...  Read Full »

There is a spot of rust in my orthodontic retainer. Can I continue to use it?

Query: Hello doctor, I have had braces for many years. I am almost finished with the treatment and currently use a retainer about once a week. I have just found rust and corrosion in the weld between the steel wires. How serious is this? What should one do? Can the retainer still be used?  Read Full »


Dr. Honey Arora

Dentist, Oral Implantologist

Answer: Hello, Welcome to icliniq.com. Orthodontic wires are usually resistant to corrosion and if the wire has corroded, it can release harmful ions inside the oral cavity leading to an allergic reaction and toxicity.  So, I suggest you consult your orthodontist and get evaluated. He will change the corro...  Read Full »

Is there any risk from short-term exposure to ethanol?

Query: Hello doctor, I want to know if there is a short-term health risk due to the inhalation of 70 % ethanol and isopropyl alcohol. I do not mean the hand wash, but the pure liquid, which I use for electronic repairing and cleaning. I almost always use an organic vapor mask or gas mask. If I work long...  Read Full »


Dr. Sugandh Garg

Diabetologist, General Medicine Physician, Internal Medicine Physician, Toxicologist

Answer: Hello, Welcome to icliniq.com. An occasional brief exposure of not more than two minutes, as you mentioned, can be done without a mask. However, it is always recommended to use protection when dealing with poisonous gases, especially when you are working in that environment regularly. For more infor...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.